Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hard lump formation after the use of nurstrate injection. Is it dangerous?

hi doctor my problem is this ,i have used the nurstrate injection long time ago , it is 13 years now but the problem is that ,i started using it in the year 2001 the month of july then the probleme occured whereby i realised that when i use it the hard lump appeared on my body then i stop it but up to date that hard lump is still increasing in my body .I went to the darmatologist to check if i have the skin problem ,she tested the blood, took a piece of skin to laboratory then she found nothing so i think nustrate has infected me with the hard lump my email address is ckgobane @ WWW.WWWW.WW za
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
if growing needs excision
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor